# SDR DALA2018110706521

- Difficulty date: November 6, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 83,636 hours, 38,326 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 664, L/P 0815708) WHILE WORKING WORK CARD 2330-01349-01D FOUND INTERFERENCE WITH EXISTING REPAIR DOUBLER INSTALLED PER SRM 53-00-01 BETWEEN FS 580-600 AND STR 3R. ACCOMPLISH PRI 571785-14 FOR INSTRUCTIONS. ACCOMPLISHED PRI 571785-14 REV 0,1,2,3. COMPLIED WITH ERA 571785-14 REV ORIGINAL. ESTABLISHED MONITOR ON LOG #0807100.
